# SDR A6WA202012157460

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 41,404 hours, 39,264 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 124112450
- Condition: Failed
- Location: Wing Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ARRIVAL AND ENTERING ICING CONDITION RECEIVED ANTI-ICE DUCT WARNING MESSAGE.  DECLARED EMERGENCY AND DIVERTED TO SB.  SYNOPTIC PAGE SHOWS LEADING EDGE LEFT WING RED, EVEN WITH ALL BLEED AIR TURNED OFF AND ON THE GROUND.  C/W QRH.  AIRCRAFT REMOVED FROM SERVICE.  R & R LT WING ANTI-ICE DUCT THERMAL SWITCH S43WK, REF AMM 36-21 AND AMM SUP 11-031.  OPERATIONS CHECK GOOD.
